Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: I am the Nardil king......re bob

Posted by ross on July 29, 2002, at 1:07:31

In reply to Re: I am the Nardil king........................ ross, posted by Bob on July 29, 2002, at 0:45:05

yes Nardil at a good enough dose really kills erection and orgasm. at 60mgs i am fine. at 75mgs the side effect really comes into play. there is not much you can do unless you take viagra which works for the erection and bethanchol which helps empty the bladder. its not wise to take ginko biloba and nardil at the same time. but just like all meds over a long enough time this side effect will diminish somewhat. also after a few blood levels and if u are feeling good you can try to lower the dose. its all dose dependant,
you will stack on the pounds if you have a bad diet. first off a givin 5-10ls water retention results from nardil. also it makes you crave sweets like nothing i ever ever imagined. so u must diet and exercise and you can keep off the weight.
ross


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ross thread:113900
URL: http://www.dr-bob.org/babble/20020725/msgs/114110.html